| Catalog Number |
159550 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxford ph3 cementless fem sz m; item# 154926; lot# 7553912.Oxf uni tib tray sz b lm pma; item# 154720; lot# j7584976.G2 - foreign: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that a patient underwent a knee revision surgery due to dislocation thirteen days after a previous revision surgery to also address the same knee dislocation.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.